# SDR SWIA202402201210

- Difficulty date: December 10, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR INTERNAL SURROUND STRUCTURE ALL FOUR DOOR STOP FITTINGS WORN    (C-CHECK RO 2/19/2024)   REMOVED/BLENDED DAMAGE FROM ALL FOUR DOOR STOP FITTINGS. REF:  REO 670-53-61-2220 REV -- DATED 2023-12-29 STEPS 1-8. ALL LEAK AND OP CHECKS GOOD AT THIS TIME AND COMPLIED WITH SKY CARD 51-900-1002-SKY, SEE CONTINUE CARD FOR DETAILS
